zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An extension of some theorems of L. Barreira and C. Valls for the nonuniform exponential dichotomous evolution operators. (English) Zbl 1242.34114
This paper extends some recent results by L. Barreira and C. Valls in [J. Differ. Equations 249, No. 11, 2889–2904 (2010; Zbl 1228.34090)] on nonuniform exponential stability to nonuniform exponential dichotomy. The main result gives a sufficient condition for the nonuniform exponential dichotomy for a strongly continuous evolution family in terms of the admissibility of two function spaces.
34G20Nonlinear ODE in abstract spaces
34D09Dichotomy, trichotomy
[1]Ben-Artzi, A.; Gohberg, I.: Dichotomies of systems and invertibility of linear ordinary differential operators, Oper. theory adv. Appl. 56, 1-42 (1992) · Zbl 0766.47021
[2]Ben-Artzi, A.; Gohberg, I.; Kaashoek, M. A.: Invertibility and dichotomy of differential operators on the half-line, J. dynam. Differential equations 5, 1-36 (1993) · Zbl 0771.34011 · doi:10.1007/BF01063733
[3]Barreira, L.; Pesin, Ya.: Lyapunov exponents and smooth ergodic theory, Univ. lecture ser. 23 (2002)
[4]Barreira, L.; Pesin, Ya.: Nonuniform hyperbolicity, Encyclopedia math. Appl. 115 (2007)
[5]Barreira, L.; Schmeling, J.: Sets of ”non-typical” points have full topological entropy and full Hausdorff dimension, Israel J. Math. 116, 29-70 (2000) · Zbl 0988.37029 · doi:10.1007/BF02773211
[6]Barreira, L.; Valls, C.: Optimal estimates along stable manifolds of non-uniformly hyperbolic dynamics, Proc. roy. Soc. Edinburgh sect. A 138, 693-717 (2008) · Zbl 1168.37008 · doi:10.1017/S030821050700008X
[7]Barreira, L.; Valls, C.: Nonuniform exponential dichotomies and Lyapunov regularity, J. dynam. Differential equations 19, 215-241 (2007) · Zbl 1123.34040 · doi:10.1007/s10884-006-9026-1
[8]Barreira, L.; Valls, C.: Stability of nonautonomous differential equations, Lecture notes in math. 1926 (2008)
[9]Barreira, L.; Valls, C.: Nonuniform exponential contractions and Lyapunov sequences, J. differential equations 246, 4743-4771 (2009) · Zbl 1173.37029 · doi:10.1016/j.jde.2009.01.020
[10]Barreira, L.; Valls, C.: Admissibility for nonuniform exponential contractions, J. differential equations 249, 2889-2904 (2010) · Zbl 1228.34090 · doi:10.1016/j.jde.2010.06.010
[11]Barreira, L.; Valls, C.: Nonuniform exponential dichotomies and admissibility, Discrete contin. Dyn. syst. 30, No. 1, 39-53 (2011) · Zbl 1221.34141 · doi:10.3934/dcds.2011.30.39
[12]Chicone, C.; Latushkin, Y.: Evolution semigroups in dynamical systems and differential equations, Math. surveys monogr. 70 (1999) · Zbl 0970.47027
[13]Curtain, R.; Prichard, A. J.: Infinite-dimensional linear systems theory, Lecture notes in control and inform. Sci. 8 (1978) · Zbl 0389.93001
[14]Daleckij, J. L.; Krein, M. G.: Stability of differential equations in Banach space, (1974)
[15]Ordinary, P. Hartman: Differential equations, (1964) · Zbl 0125.32102
[16]Kaashoek, M. A.; Lunel, S. M. Verduyn: An integrability condition on the resolvent for hyperbolicity of the semigroup, J. differential equations 112, 374-406 (1994) · Zbl 0834.47036 · doi:10.1006/jdeq.1994.1109
[17]Engel, K. J.; Nagel, R.: One-parameter semigroups for linear evolution equations, Grad texts in math. 194 (1999)
[18]Latushkin, Y.; Montgomery-Smith, S.: Evolutionary semigroups and Lyapunov theorems in Banach spaces, J. funct. Anal. 127, 173-197 (1995) · Zbl 0878.47024 · doi:10.1006/jfan.1995.1007
[19]Latushkin, Y.; Randolph, T.: Dichotomy of differential equations on Banach spaces and an algebra of weighted composition operators, Integral equations operator theory 23, 472-500 (1995) · Zbl 0839.47026 · doi:10.1007/BF01203919
[20]Latushkin, Y.; Randolph, T.; Schnaubelt, R.: Exponential dichotomy and mild solutions of non-autonomous equations in Banach spaces, J. dynam. Differential equations 3, 489-510 (1998) · Zbl 0908.34045 · doi:10.1023/A:1022609414870
[21]Levitan, B. M.; Zhikov, V. V.: Almost periodic functions and differential equations, (1982) · Zbl 0499.43005
[22]Massera, J. L.; Schäffer, J. J.: Linear differential equations and function spaces, (1966)
[23]Huy, Nguyen Thieu; Van Minh, Nguyen: Exponential dichotomy of difference equations and applications to evolution equations on the half-line, Comput. math. Appl. 42, 301-311 (2001) · Zbl 1016.39007 · doi:10.1016/S0898-1221(01)00155-9
[24]Huy, Nguyen Thieu; Van Minh, Nguyen: Characterizations of dichotomies of evolution equations on the half-line, J. math. Anal. appl. 261, 28-44 (2001) · Zbl 0995.34038 · doi:10.1006/jmaa.2001.7450
[25]Huy, Nguyen Thieu: Exponentially dichotomous operators and exponential dichotomy of evolution operators on the half-line, Integral equations operator theory 48, 497-510 (2004) · Zbl 1058.34072 · doi:10.1007/s00020-002-1189-5
[26]Thieu-Huy, Nguyen: Exponential dichotomy of evolution equations and admissibility of function spaces on a half-line, J. funct. Anal. 235, 330-354 (2006) · Zbl 1126.47060 · doi:10.1016/j.jfa.2005.11.002
[27]Thieu-Huy, Nguyen: Stable manifolds for semi-linear evolution equations and admissibility of function spaces on a half-line, J. math. Anal. appl. 354, 372-386 (2009) · Zbl 1170.34042 · doi:10.1016/j.jmaa.2008.12.062
[28]Thieu-Huy, Nguyen: Invariant manifolds of admissible classes for semi-linear evolution equations, J. differential equations 246, 1820-1844 (2009) · Zbl 1178.34070 · doi:10.1016/j.jde.2008.10.010
[29]Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983)
[30]Perron, O.: Die stabilitätsfrage bei differentialgleichungen, Math. Z. 32, 703-728 (1930) · Zbl 56.1040.01 · doi:10.1007/BF01194662 · doi:http://jfm.sub.uni-goettingen.de/JFM/digit.php?an=JFM+56.1040.01
[31]Preda, P.; Megan, M.: Nonuniform dichotomy of evolutionary processes in Banach spaces, Bull. aust. Math. soc. 27, 31-52 (1983) · Zbl 0503.34030 · doi:10.1017/S0004972700011473
[32]Preda, P.; Pogan, A.; Preda, C.: (Lp,Lq)-admissibility and exponential dichotomy of evolutionary processes on the half-line, Integral equations operator theory 49, No. 3, 405-418 (2004) · Zbl 1058.47040 · doi:10.1007/s00020-002-1268-7
[33]Preda, P.; Pogan, A.; Preda, C.: Schäffer spaces and uniform exponential stability of linear skew-product semiflows, J. differential equations 212, 191-207 (2005) · Zbl 1081.34056 · doi:10.1016/j.jde.2004.07.019
[34]Preda, P.; Pogan, A.; Preda, C.: Schäffer spaces and exponential dichotomy for evolutionary processes, J. differential equations 230, 378-391 (2006) · Zbl 1108.47041 · doi:10.1016/j.jde.2006.02.004
[35]Räbiger, F.; Schnaubelt, R.: The spectral mapping theorem for evolution semigroups on spaces of vector valued functions, Semigroup forum 48, 225-239 (1996) · Zbl 0897.47037 · doi:10.1007/BF02574098
[36]Räbiger, F.; Schnaubelt, R.: Absorption evolution families with applications to nonautonomous diffusion processes, Tübingen ber. Functionalanal. 5, 334-335 (1995/1996)
[37]Rau, R.: Hyperbolic evolution groups and dichotomic of evolution families, J. dynam. Differential equations 6, 107-118 (1994) · Zbl 0805.34050 · doi:10.1007/BF02218534
[38]Schnaubelt, R.: Sufficient conditions for exponential stability and dichotomy of evolution equations, Forum math. 11, 543-566 (1999) · Zbl 0936.34038 · doi:10.1515/form.1999.013
[39]Schnaubelt, R.: Asymptotically autonomous parabolic evolution equations, J. evol. Equ. 1, 19-37 (2001) · Zbl 1098.34551 · doi:10.1007/PL00001363
[40]Tanabe, H.: Equations of evolution, (1979)
[41]Van Minh, N.: Semigroups and stability of nonautonomous differential systems in Banach spaces, Trans. amer. Math. soc. 345, 223-242 (1994) · Zbl 0820.34039 · doi:10.2307/2154602
[42]Van Minh, N.: On the proof of characterization of the exponential dichotomy, Proc. amer. Math. soc. 127, 779-782 (1999) · Zbl 0911.34054 · doi:10.1090/S0002-9939-99-04640-7
[43]Van Minh, N.; Räbiger, F.; Schnaubelt, R.: Exponential stability, exponential expansiveness and exponential dichotomy of evolution equations on the half-line, Integral equations operator theory 32, 332-353 (1998) · Zbl 0977.34056 · doi:10.1007/BF01203774